# SDR AALA20110905SJU01

- Difficulty date: September 4, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 62,798 hours, 21,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 27C SEAT AISLE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR 27C SEAT AISLE EMERGENCY LIGHT.  OPS CHECK NORMAL.
